# SDR CA101220004

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 12,348 hours
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: 178986036
- Condition: Overheated
- Location: Video Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) JUST NORTH OF DESTINATION THE CREW DETECTED AN ELECTRICAL BURNING SMELL FROM THE AREA OF SEAT 11A. POWER TO GALLEY AND ENTERTAINMENT SYSTEM WAS SHUT OFF AND THE SMELL DISSIPATED  DETECTED LIGHT SCENT OF ELECTRICAL COMPONENTS AT STOWAGE COMPT INBD OF SEAT 11A. SEAT ELECT. UNITS (2 EA) DEACTIVATED. DEFERRED AS PER MEL 23-31-03B  FOUND SVDU CONNECTOR @ SEAT 11A DAMAGED (FOUND A BROKEN BACKSHELL AT VIDEO ARM CONNECTOR @ SEAT 11A, TRACES OF WHITE DEPOSITS ON THE BLACK SHIRINK TUBE AND ALSO THE TYRAP LOOKS LIKE IT WAS EXPOSED TO EXCESIVE HEAT, REPLACED VIDEO ARM AND SVDU AT 11A.  REACTIVATED THE SYSTEM, THERE WAS LIGHT TRACES OF ELECTRICAL BURNING SMELL INSIDE THE STOWAGE COMP AFT OF 11A), REPLACED VIDEO ARM @ 11A, REPLACED SVDU @ 11A AS PER AMM 23-32-08-401, REPLACED QSEB FOR SEAT 18AB & 11A AS PER AMM 23-32-07-401, REACTIVATED QSEB, OPS CHK CARREID OUT, SYS CHKS SERV  P/NS: F12045-585-001, LH VIDEO ARM ASSY (CONTOUR) 178891-040, CABLE ASSY - SVDU EXT, LEFT EXIT (THALES) 178986-036, CABLE ASSY - USB, SVDU MON - DISCH LH (THALES) (TC# 20101220004)
